Open Access
Translator Disclaimer
2007 The Cauchy problem for Benney-Luke and generalized Benney-Luke equations
A. González N.
Differential Integral Equations 20(12): 1341-1362 (2007).

Abstract

We examine the question of the minimal Sobolev regularity required to construct local solutions to the Cauchy problem for the Benney--Luke (BL) and generalized Benney--Luke (gBL) equations. As a consequence we prove that the initial-value problems are globally well-posed in the energy space.

Citation

Download Citation

A. González N.. "The Cauchy problem for Benney-Luke and generalized Benney-Luke equations." Differential Integral Equations 20 (12) 1341 - 1362, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35315
MathSciNet: MR2377021

Subjects:
Primary: 35Q53
Secondary: 35B30 , 76B03 , 76B15

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.20 • No. 12 • 2007
Back to Top